# SDR UIEA2017072101262

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 58,864 hours, 42,572 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4038170905
- Part serial: 82080327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  NOTICED A BURNING ODOR, OZONE TYPE.  REMOVED THE RT FMC CDU, FOUND A SLIGHT SMOKEY ODOR.   R & R THE RT CDU IAW AMM 34-61-02. OPS CHECKED NORMAL.
